# SDR ASAA0510347

- Difficulty date: November 8, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 2120 · Air Distribution System
- Part: Plenum
- Part number: 655447015
- Condition: Odor
- Location: Nr 2 A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ANC - FLIGHT DECK FUMES, AFTER LANDING AT SCC ARID SMELL ENTERED FLIGHT DECK, ISOLATED TO LEFT PACK RELEASED PER MEL.  FOUND LEFT PACK CHAMBER MIX DUCT BLOWN, DUCT FLANGE PULLED AWAY FROM MIX CHAMBER.  REPLACED MIX CHAMBER, REPLACED BOTH COALESCER BAGS.  (M)
